Free Access
Issue
ESAIM: PS
Volume 10, September 2006
Page(s) 258 - 268
DOI https://doi.org/10.1051/ps:2006010
Published online 03 May 2006
  1. S. Chobanyan, S. Levental and V. Mandrekar, Prokhorov blocks and strong law of large numbers under rearrangements. J. Theoret. Probab. 17 (2004) 647–672. [CrossRef] [MathSciNet]
  2. Y.S. Chow and H. Teicher, Probability Theory: Independence, Interchangeability, Martingales. 3rd ed. Springer-Verlag, New York (1997).
  3. V.F. Gaposhkin, On the strong law of large numbers for blockwise independent and blockwise orthogonal random variables. Teor. Veroyatnost. i Primenen. 39 (1994) 804–812 (in Russian). English translation in Theory Probab. Appl. 39 (1994) 667–684 (1995).
  4. M. Loève, Probability Theory I. 4th ed. Springer-Verlag, New York (1977).
  5. F. Móricz, Strong limit theorems for blockwise m-dependent and blockwise quasiorthogonal sequences of random variables. Proc. Amer. Math. Soc. 101 (1987) 709–715. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.